Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 44, NWS Jacksonville, FL

November 18, 2021

NWS Jacksonville, FL issued this small craft advisory at Nov 18, 2021, 3:04 PM EST. It took effect at Nov 19, 2021, 7:00 AM EST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2021, 3:04 PM EST (20:04 UTC)
In effect from
Nov 19, 2021, 7:00 AM EST
Expired
Nov 21, 2021, 3:42 PM EST
In force
57 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

357 
WHUS72 KJAX 182004
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
304 PM EST Thu Nov 18 2021

AMZ450-452-454-470-472-474-190900-
/O.NEW.KJAX.SC.Y.0044.211119T1200Z-211121T0100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
304 PM EST Thu Nov 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 8 PM EST
SATURDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...From 7 AM Friday to 8 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
442 
WHUS72 KJAX 190749
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
249 AM EST Fri Nov 19 2021

AMZ450-452-454-470-472-474-192100-
/O.CON.KJAX.SC.Y.0044.211119T1200Z-211121T0100Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
249 AM EST Fri Nov 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 8 PM EST SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...All Southeast Georgia and Northeast Florida coastal 
  waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM.

* WHEN...From 7 AM this morning to 8 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
696 
WHUS72 KJAX 191942
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
242 PM EST Fri Nov 19 2021

AMZ472-474-200900-
/O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
242 PM EST Fri Nov 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-470-200900-
/O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T0800Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
242 PM EST Fri Nov 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST SUNDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 3 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-200900-
/O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T0300Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
242 PM EST Fri Nov 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 10 PM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
660 
WHUS72 KJAX 200807
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
307 AM EST Sat Nov 20 2021

AMZ472-474-202100-
/O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
307 AM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ452-454-470-202100-
/O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T0800Z/
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
307 AM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL out to 20 NM.

* WHEN...Until 3 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-202100-
/O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T0300Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
307 AM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 5 to 7 ft.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
264 
WHUS72 KJAX 202055
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
355 PM EST Sat Nov 20 2021

AMZ472-474-210900-
/O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
355 PM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 PM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ454-470-210900-
/O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
355 PM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 6 to 8 ft.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM and Coastal waters from St. Augustine to 
  Flagler Beach FL out 20 NM.

* WHEN...Until 10 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-452-210900-
/O.EXT.KJAX.SC.Y.0044.000000T0000Z-211121T0900Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
355 PM EST Sat Nov 20 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WHAT...Seas 5 to 7 ft.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM and Coastal waters from Fernandina Beach to St. 
  Augustine FL out 20 NM.

* WHEN...Until 4 AM EST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
614 
WHUS72 KJAX 210819
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
319 AM EST Sun Nov 21 2021

AMZ450-452-210930-
/O.CAN.KJAX.SC.Y.0044.000000T0000Z-211121T0900Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
319 AM EST Sun Nov 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and combined seas have fallen below Advisory thresholds.
Small Craft Exercise Caution conditions are expected today.

$$

AMZ472-474-211500-
/O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
319 AM EST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Seas 6 to 8 ft.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ454-470-211500-
/O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
319 AM EST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT....Seas 6 to 8 ft.

* WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL 
  from 20 to 60 NM and Coastal waters from St. Augustine to 
  Flagler Beach FL out 20 NM.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
385 
WHUS72 KJAX 211509
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
1009 AM EST Sun Nov 21 2021

AMZ454-470-211615-
/O.EXP.KJAX.SC.Y.0044.000000T0000Z-211121T1500Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
1009 AM EST Sun Nov 21 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and combined seas have fallen below Advisory thresholds.

$$

AMZ472-474-212200-
/O.CON.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
1009 AM EST Sun Nov 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WHAT...Seas 6 to 7 feet.

* WHERE...Northeast Florida coastal waters from Fernandina Beach 
  FL to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 5 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
749 
WHUS72 KJAX 212042
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
342 PM EST Sun Nov 21 2021

AMZ472-474-212145-
/O.CAN.KJAX.SC.Y.0044.000000T0000Z-211121T2200Z/
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
342 PM EST Sun Nov 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 1:16 PM EST, 1 hour 48 minutes earlier.

Area forecast discussion, Nov 18, 1:16 PM EST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
116 PM EST Thu Nov 18 2021

.AVIATION...
[Through 18Z Friday]

Periods of MVFR ceilings and isolated light showers will be
possible at the GNV, VQQ and SGJ terminals through around 00Z.
Otherwise, VFR conditions will prevail at the regional terminals
through at least 03Z. Fog and low stratus cloud cover will begin
to overspread the regional terminals after 03Z, with IFR to LIFR
conditions likely beginning towards 04Z at SSI and then towards
05Z at the Duval County terminals. Potentially dense fog and low
stratus cloud cover should then reach the GNV and SGJ towards 08Z.
A southward moving cold front will switch winds to north-
northwesterly, with surface speeds increasing to 5-10 knots, at
the SSI terminal by 10Z. These winds will scour out the lower
stratus at SSI before sunrise, with MVFR ceilings possibly
lingering until around 12Z. Northwesterly winds will reach the
Duval County terminals by 11Z and the GNV and SGJ terminals by
13Z. Ceilings will lift to MVFR at the Duval County terminals by
12Z and by 14Z at GNV and SGJ. Surface winds will then shift to
northerly, with sustained surface speeds increasing to 10-15 knots
at the coastal terminals and around 10 knots and gusty at the
inland terminals by 13Z Friday.

&&

.PREV DISCUSSION [1125 AM EST]...

.NEAR TERM [Through Tonight]...

Patchy/areas of dense fog will slowly lift and dissipate after
sunrise. Steering flow shifts to south-southwesterly as high
pressure in the western Atlantic moves further away and an
approaching cold front moves across the southeastern CONUS. This
flow will continue to increase low level moisture to the area and,
with some diurnal heating, will bring isolated to widely scattered
showers to mainly northeast Florida and along the coast. Best
chances will be south of Jacksonville. This will be the last day
of the warming trend with highs above normal near 80 inland and
mid/upper 70s along the coast. The weak front will move through
southeast Georgia late tonight and through northeast Florida early
Friday morning. Showers continue overnight with the frontal
passage but will likely be limited to northeast Florida where the
best moisture is. Overnight lows will range from the low/mid 50s
in inland southeast Georgia to the low 60s across northeast
Florida.

.SHORT TERM [Friday Through Saturday]...

Friday and Friday Night...Strong high pressure builds north of
the region behind the frontal passage with a drier and cooler
airmass building in over inland areas, while breezy Northeast
winds at 15-25 mph with gusts up to 35 mph set up along the
Atlantic Coast. The onshore flow will produce a few coastal
showers for St Johns/Flagler counties, otherwise mostly dry
conditions under partly to mostly cloudy skies along the Atlc
Coastal Counties, with Mostly Clear to partly cloudy skies inland.
Temps return closer to seasonable values with Highs in the upper
60s for SE GA and lower/middle 70s for NE FL, while lows Friday
Night will fall into the 40s for SE GA/Suwannee Valley and 50s for
the rest of NE FL.

Saturday/Sunday...Large high pressure center remains just north of
the region over the Carolinas and will continue breezy
onshore/Northeast flow with sustained winds of 15 to 25 mph along
the Atlc Coast with coastal showers possible at times for all of
the NE FL coastal counties and as far inland as the St Johns River
Basin, while lesser winds of 10-15 mph expected further inland
with mostly dry conditions. Temps will remain near seasonable
levels for mid November with highs in the 60s across SE GA and
lower/middle 70s for NE FL. Lows will fall into the 40s for inland
SE GA/Suwannee Valley, while the onshore flow will keep the Atlc
Coast/St Johns River Basin only dropping into the 50s. The onshore
flow will push tidal levels up to 1 to 1.5 feet above predicted
values, with some coastal locations/St Johns River Basin reaching
Action/Elevated stages (up to 1.5 ft MHHW) with fairly high
confidence, with only low confidence in minor coastal flooding
with peak high tides Saturday Morning in the 1.5 to 2.0 feet MHHW
range for Atlantic Coastal locations, and a Coastal Flood Advisory
may need to be posted. The onshore flow will build breakers
through the day on Friday, reaching a peak of 5-8 ft along the NE
FL coast by Saturday afternoon and a High Surf Advisory may be
required, some subsiding of the surf/breakers into the 3-6 ft
range is expected by Sunday afternoon.

.LONG TERM [Sunday Through Wednesday]...

Long range models (GFS/ECMWF) still in good agreement for
bringing a strong cold front through the region with limited
shower activity during the day on Monday, with Max Temps generally
in the lower to middle 70s, but ultimately will depend on the
timing of the frontal passage. Brisk northwest flow Monday Night
will allow for temps to plummet about 30 to 40 degrees from
daytime highs, and the latest ECMWF is trying to forecast an
advective freeze event with lows close to 30 degrees by early
Tuesday morning, which with Northwest winds around 10 mph seems a
bit extreme at this time, and have trended cooler for overnight
lows in the mid/upper 30s for inland areas and lower/middle 40s
for the Atlantic coast and St Johns River Basin, but no frost or
freeze event expected Tuesday morning at this time. Now the strong
cold air advection will fade Tuesday afternoon under sunny skies
but not before holding Max Temps well below normal in the
mid/upper 50s for most locations. The cold high pressure center
will build into the SE US with a ridge axis across NE FL/SE GA
Tuesday Night and expect the first light freeze of the season by
early Wednesday morning across inland SE GA with frost likely for
coastal SE GA and inland North FL along the I-10 and I-75
corridors west of Jacksonville. Temps rebound slightly under sunny
skies during the day on Wednesday into the lower to middle 60s
but still below normal as High Pressure settles directly overhead.

Average Date of the First Frost of the Season (Min Temp <= 36F)

Jacksonville, FL (JAX)  11-22
Gainesville, FL (GNV)   11-18
Craig Field, FL (CRG)   12-08
St. Simons Is, GA (SSI) 12-06
Alma, Georgia (AMG)     11-10
(Alma already reached a Min Temp of 36F on 11-08 and 11-14 this month)

Average Date of the First Freeze of the Season (Min Temp <= 32F)

Jacksonville, FL (JAX)  12-06
Gainesville, FL (GNV)   12-01
Craig Field, FL (CRG)   12-25
St. Simons Is, GA (SSI) 12-20
Alma, Georgia (AMG)     11-23

.MARINE...

Onshore winds will remain at or below 10 knots through this
evening, with seas remaining in the 3-5 foot range both near and
offshore, mainly due to a building southeasterly ocean swell.
Scattered showers develop this afternoon and evening ahead of an
approaching cold front. This front will cross our local waters
during the predawn and early morning hours on Friday, accompanied
by a surge of northwesterly winds that will quickly shift to
northeasterly by late Friday afternoon as strong high pressure
builds over the Ohio and Tennessee Valleys and wedges down the
southeastern seaboard.

Small Craft Advisory conditions will be required both near shore
and offshore from late Friday morning through the weekend as the
strong high pressure center migrates towards coastal New England
by Saturday night. Seas will peak in the 6 to 8 foot range near
shore and in the 7-10 foot range from late Friday night through
Saturday evening. A stronger cold front will then enter the
southeastern states on Sunday night and will blast through our
local waters by Monday evening, with strong northwesterly winds
expected in the wake of this front beginning on Monday afternoon.
Seas may fall back to Caution levels of 4-6 feet near shore by
early Sunday evening, followed by seas briefly falling back to
Caution levels offshore towards sunrise on Monday.

Rip Currents / High Surf: A building southeasterly ocean swell
will result in a moderate rip current risk at all area beaches
today. Strengthening northerly winds and building seas will create
a high rip current risk at all area beaches on Friday, and winds
shifting to northeasterly on Friday night will bring higher surf
to the northeast FL beaches, with peak breakers expected to be in
the 5-7 foot range from Friday night through Saturday night. A
High Surf Advisory will likely be required, and this pounding surf
will likely result in at least minor beach erosion around times of
high tide during the weekend.

.FIRE WEATHER...

Light east to southeasterly surface and transport winds will
result in low daytime smoke dispersion values nearly area-wide
through this afternoon. Northerly transport winds will rapidly
strengthen towards sunrise through the morning hours on Friday,
with breezy surface winds developing by the early to mid-morning
hours and then shifting to northeasterly by the early to mid-
afternoon hours, resulting in good dispersion values at most
locations throughout the afternoon. Windy conditions are forecast
at coastal locations from the mid-afternoon hours on Friday
through Saturday, and occasional showers will also be possible
along the northeast FL coast. Breezy northeasterly surface and
transport winds will continue inland through Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  53  67  42  64  48 /  10   0   0   0   0
SSI  61  67  53  63  57 /  20   0  10  10  10
JAX  61  70  55  69  57 /  20  10  10  10  10
SGJ  63  70  63  69  62 /  30  20  20  20  10
GNV  61  73  57  72  58 /  20  10  10  10  10
OCF  63  74  60  73  60 /  40  10  10  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.